# SDR SWAA2022092046633

- Difficulty date: August 27, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 52,141 hours, 25,914 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 232FF
- Condition: Pulled
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 232FF UPPER SURFACE HAS PULLED STRANDS. / [01] IDENTIFIED FLOOR PANEL 232FF MATERIAL IAW SRM 53-00-50-0I-1 FIGURE 3 TABLE 3  DUE TO EXTENT OF DAMAGE; NEW FLOOR BOARD WILL BE FABRICATED FROM RAW STOCK IAW SRM 53-00-50-2R-0 PAR.1 A(NOTE)  FABRICATED FLOOR BOARD FROM BMS4-23 TYII LOT#1501450-1; INSTALLED INSERTS USING BMS5-107 LOT#AK1KP9159K; CURED INSERTS UNDER HEAT LAMP USING THERMOMETER ID:ATS2209 DUE:10/2022; AND PART MARKED ALL IAW SRM 53-00-50-2R-0 PAR.5 S(1) AND BOEING DWG 143A5810-116;[02] CORRECTED MEASUREMENT TABLE. JOB COMPLETE.;[03] VERIFIED MEASUREMENT TABLE; INSPECTION COMPLETE
